# SDR HEEA086724

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,447 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 7016
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER WON'T TRANSMIT. IN SHOP REPAIR.
